A support group for everything about chemotherapy, being treated and side effects...
A group for discussions and questions about radiotherapy. Get together, share your...
A place to discuss anything about surgery. Share your experiences, and ask questions...
Hello. Has anyone found anything particularly useful for helping with ongoing nausea experienced after receiving gemcitabin, and also the dye used for a CT Scan? My partner has bladder cancer and is currently taking metoclopramide which worked during the first cycle - not now on cycle 3 and not so helpful. (Day 1: Cisplatin & gem; Day 8 Gem only. Day 15 nothing starts again on day 21 (1).). Thank you. Wishing you all well xx
I'm sorry that no one has answered your question yet so I thought that it might be an idea to post this in the bladder cancer group, which I see you've joined.
Best wishes to both you and your partner
"Never regret a day in your life, good days give you happiness, bad days give you experience"
What is a Community Champion?
Thank you for your help, much appreciated.
Safe payments by:
If you have any questions about Macmillan, or would like to talk to someone about cancer, we have a team of experts
who can help.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: